Addiction Expert Forum
Still need this question answered!!!!!!!!
About This Forum:

Questions in the Addiction forum are answered by a medical expert.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Still need this question answered!!!!!!!!

Thank you for responding. I noticed that the information that you provided me with is the same for many people. In reading the forums I have noticed that no one seems to have been on pain meds for quite as long as me.
My concern is that I do not yet know if the taper plan will work for me (although if this is the best way then I will try) and so that is why I am considering cold turkey.
****************IF I SHOULD CHOOSE TO DO THIS COLD TURKEY WOULD IT BE DANGEROUS FOR ME??????****************************************AND WHAT KINDS OF THINGS SHOULD I EXPECT OR WATCH FOR/BE CAREFUL OF?????
Sincerely and in Gratitude,
Marc
2126606_tn?1346348724
Marc,

How can one assures your safety throughout withdrawal without any knowledge of your health and history. How withdrawal affects people is a combination of factors. I can tell you the UISUALLY is not lethal , but how severe it will be and if you are safe doing it on your own is impossible and would be irresponsible to answer.
Things you should watch for are usually blood pressure spikes, fast heart rate and too much loss of fluids ( vomits and or diarrhea). Those are usually the symptom that can become more serious issues.
I truly hope this helps.
3 Comments
Blank
Avatar_f_tn
Thank you...
Blank
Avatar_f_tn
I was on pain med for 3 years then got pregnant. This is what I had to do. Don't just stop taking them all in one. You need to wing urself off of them. Depending on how many you take a day, start by taking one less then a few days later take one more less. Then a week later take one more less. Do that every week. Take one less till you are down to only taking one a day then break it in half and take a half a day for a few days, then skip a day or two, then stop. I hope this helps. This is what my OB helped me do and it worked. No DT's or nothing, I was great :) Good luck to you
Blank
Continue discussion Blank
This Forum's Experts
1684282_tn?1350782543
Julia M Aharonov, DOBlank
MDS Rapid Drug Detox
Southfield, MI
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank